# SDR MCCA2012F00001

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N262AG
- Make and model: Stbros SD330
- Aircraft serial: SH3120
- Aircraft time: 13,999 hours, 11,458 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg Actuator
- Part time: 13,999 hours
- Component: Actuator
- Component part number: 185005
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN AND NEVER GOT A GREEN DOWN AND LOCKED INDICATION FOR THE NOSE GEAR.  ALL OTHER INDICATIONS SUGGESTED THAT GEAR WAS DOWN AND LOCKED.  ACFT MADE AN UNEVENTFUL LANDING.  TROUBLESHOOTING BY MX FOUND WIRE ON LANDING GEAR ACTUATOR WAS STARTING TO BREAK CAUSING INTERMITTENT POWER TO THE DOWN LIGHT.  A NEW SWITCH WAS INSTALLED, AND ALL GEAR CHECKS WERE SAT.
